Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On spaces of Riemann surfaces with nodes


Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 80 (1974), 1219-1222
MSC (1970): Primary 32G15; Secondary 30A46, 30A58, 14H15
DOI: https://doi.org/10.1090/S0002-9904-1974-13686-4
MathSciNet review: 0361165
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Spaces of degenerating Riemann surfaces, Discontinuous Groups and Riemann Surfaces, Ann. of Math. Studies, no. 79, Princeton Univ. Press, Princeton, N. J., 1974, pp. 43-55. MR 361051
  • 2. D. Mumford, The structure of the moduli spaces of curves and Abelian varieties, Proc. Internat. Congress Math. (Nice, 1970), Gauthier-Villars, Paris, 1971, pp. 457-465. MR 441983

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G15, 30A46, 30A58, 14H15

Retrieve articles in all journals with MSC (1970): 32G15, 30A46, 30A58, 14H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13686-4

American Mathematical Society